# SDR DALA2018052503610

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 56,359 hours, 20,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON FUSELAGE SKIN STA 727J TO 747 STR 21-22L. MAINTENANCE REPAIRED DENT ON FUSELAGE SKIN STA 727J TO 747 STR 21-22L PER SRM 53-00-01 REPAIR 3.
